# SDR ASAA2022060138526

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 2,031 hours, 538 cycles
- System (JASC): 2310 · HF Communications System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED (VTK) AT ALTITUDE (37000) MACH .790 30 SECONDS VTK DISAPPEARED RT FMC OPERATED 4.0 FOR REMAINDER OF FLIGHT. GROUNDED - YES. CYCLED BOTH FMC BREAKERS IAW B737-9 IFIM 34-61-00-810-918. AIRCRAFT OK FOR SERVICE.
